Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Post tonsillectomy, have rashes on arms and stomach. Ibuprofen will help allergies?

I am on day 10 post tonsillectomy and have a rash on my legs, arms, stomach and hips. I was not prescribed an antibiotic, so I know it s not an allergic reaction to that. I have been taking a lot of ibuprofen , but have not had any since 6am this morning. I took benadryl about 3 hours ago and see no change. The rash developed yesterday and is much worse today. It doesn t hurt or itch, just red bumps. It also seems to increase in severity when I take hot baths. Please help.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
thanks for posting here.
you seem to have an allergic reaction to some drug.
stop all drugs.
apply calamine lotion.
take an antihistamine like cetrizine 10 mg.
if the rash doesnot come down in three days, consult a dermatologist.
hope it is useful to you.
dr shilpa
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor